MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/anr.1780320421

Медицинская библиотека · Arthritis and rheumatism · 1989

Hepatic infarction in a patient with the lupus anticoagulant.

Mor F, Beigel Y, Inbal A, Goren M, Wysenbeek A J

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe a 31-year-old patient with missed abortion, thrombocytopenia, and clinical, laboratory, and radiologic evidence of hepatic infarction. On evaluation, she was found to have the lupus anticoagulant. The association between enhanced thrombosis and the lupus anticoagulant is discussed, and previously reported thrombotic complications are described. The etiology, clinical course, and radiologic features of liver infarction are summarized, and the importance of recognizing and treating this form of hypercoagulability is stressed. To our knowledge, this is the first description of liver infarction associated with the lupus anticoagulant.

Для цитирования: Mor F, Beigel Y, Inbal A, Goren M, Wysenbeek A J. Hepatic infarction in a patient with the lupus anticoagulant.. Arthritis and rheumatism. 1989. DOI: 10.1002/anr.1780320421.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.